MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD MOD HD 36MM +6 NK; HIP ARTHROPLASTY

BIOMET UK LTD. CER BIOLOXD MOD HD 36MM +6 NK; HIP ARTHROPLASTY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Combined initial / final report.Concomitant medical products: medical product: tprlc 133 t1 pps ho 12x144mm, catalog #: 51-104120, lot #: 6786095, medical product: g7 vit e neutral lnr 36mm f, catalog #: 30103606, lot #: 64952318, medical product: g7 pps ltd acet shell 56f, catalog #: 010000665, lot #: 6807678.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.Information received confirmed that no additional information is available.A review of the manufacturing history records confirms no abnormalities or deviations reported.The sterilisation certificates were reviewed and confirmed that product is sterilised within the specification range.A review of the complaint database over the last 3 years has found no similar complaints reported with these items.Risk assessment: risk management report documents the estimated residual risk associated with the reported event.The root cause of the issue could not be determined with the information currently available, therefore the specific failure cause within the risk tables could not be selected for comparison.The reported event states revision due to leg length discrepancy.This incident has a severity score of 3 which is defined in the rmr as: prescribed medical or surgical intervention to preclude permanent impairment of a body function or body structure.Contributed to minor, temporary, or medically reversible injury.The outcome of the reported event (surgical intervention) is in line with the rmf.No corrective or preventive actions are deemed necessary at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.
 
Event or Problem Description
It was reported that the patient underwent left total hip arthroplasty on (b)(6) 2021.Subsequently, the patient underwent a revision procedure on (b)(6) 2021 due to leg length discrepancy.The stem, head and liner were removed and replaced.

Brand Name
CER BIOLOXD MOD HD 36MM +6 NK
Common Device Name
HIP ARTHROPLASTY
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key11491767
Report Number3002806535-2021-00079
Device Sequence Number17139997
Product Code LZO
UDI-Device Identifier00887868248504
UDI-Public00887868248504
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K061312
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number12-115123
Device Lot Number2972001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;